American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Michael Brannan and Brian Forrest. Extending multipliers of the Fourier algebra from a subgroup. Proc. Amer. Math. Soc. 142 (2014) 1181-1191.
Abstract, references, and article information
View Article: PDF

[2] Erik Bédos and Tron Å. Omland. The full group C$^{*}$-algebra of the modular group is primitive. Proc. Amer. Math. Soc. 140 (2012) 1403-1411. MR 2869125.
Abstract, references, and article information
View Article: PDF

[3] Paul Jolissaint. On the relative weak asymptotic homomorphism property for triples of group von Neumann algebras. Proc. Amer. Math. Soc. 140 (2012) 1393-1396. MR 2869123.
Abstract, references, and article information
View Article: PDF

[4] Franz Luef. Projections in noncommutative tori and Gabor frames. Proc. Amer. Math. Soc. 139 (2011) 571-582. MR 2736339.
Abstract, references, and article information
View Article: PDF

[5] Matthew Daws. Operator biprojectivity of compact quantum groups. Proc. Amer. Math. Soc. 138 (2010) 1349-1359. MR 2578527.
Abstract, references, and article information
View Article: PDF

[6] Ross Stokke. Amenability of Banach and C$^*$-algebras generated by unitary representations. Proc. Amer. Math. Soc. 136 (2008) 1477-1487. MR 2367122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Zhiguo Hu. Open subgroups and the centre problem for the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 3085-3095. MR 2231636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Chi-Keung Ng. An example of amenable Kac systems. Proc. Amer. Math. Soc. 130 (2002) 2995-2998. MR 1908922.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Nico Spronk and Peter Wood. Diagonal type conditions on group C$^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 609-616. MR 1800241.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Zhiguo Hu. Open subgroups of $G$ and almost periodic functionals on $A(G)$. Proc. Amer. Math. Soc. 128 (2000) 2473-2478. MR 1662249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Marius B. Stefan. The primality of subfactors of finite index in the interpolated free group factors. Proc. Amer. Math. Soc. 126 (1998) 2299-2307. MR 1443410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Marcin Marciniak. Actions of compact quantum groups on $C*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 607-616. MR 1415332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Takahiro Sudo. Stable rank of the reduced $C^*$-algebras of non-amenable Lie groups of type I. Proc. Amer. Math. Soc. 125 (1997) 3647-3654. MR 1415371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Franz Lehner. A characterization of the Leinert property. Proc. Amer. Math. Soc. 125 (1997) 3423-3431. MR 1402870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Robert J. Archbold and Eberhard Kaniuth. Simply connected nilpotent Lie groups with quasi-standard $C^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 2733-2742. MR 1389503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Huu Hung Bui. A Hilbert $C^{*}$-module method for Morita equivalence of twisted crossed products. Proc. Amer. Math. Soc. 125 (1997) 2109-2113. MR 1376752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Alain Valette. Amenable representations and finite injective von Neumann algebras. Proc. Amer. Math. Soc. 125 (1997) 1841-1843. MR 1371145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Rune Kleveland. Mixing properties of one-dimensional cellular automata. Proc. Amer. Math. Soc. 125 (1997) 1755-1766. MR 1363428.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Huu Hung Bui. Crossed products of Hilbert $C*$-modules. Proc. Amer. Math. Soc. 125 (1997) 1341-1348. MR 1363451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Alain Belanger and Brian E. Forrest. Geometric properties of some subspaces of ${\rm VN}(G)$ . Proc. Amer. Math. Soc. 122 (1994) 131-133. MR 1211577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Erik Bédos. On the $C\sp \ast$-algebra generated by the left regular representation of a locally compact group . Proc. Amer. Math. Soc. 120 (1994) 603-608. MR 1181157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Eberhard Kaniuth. Group $C\sp \ast$-algebras of real rank zero or one . Proc. Amer. Math. Soc. 119 (1993) 1347-1354. MR 1164146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Takehiko Yamanouchi. An example of Kac algebra actions on von Neumann algebras . Proc. Amer. Math. Soc. 119 (1993) 503-511. MR 1150659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Alexander Kaplan. Remark on certain $C\sp *$-algebra extensions considered by G. Skandalis . Proc. Amer. Math. Soc. 117 (1993) 1047-1050. MR 1116262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Eckart Schulz. The stable rank of crossed products of sectional $C\sp *$-algebras by compact Lie groups . Proc. Amer. Math. Soc. 112 (1991) 733-744. MR 1042272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] David P. Blecher and Vern I. Paulsen. Explicit construction of universal operator algebras and applications to polynomial factorization . Proc. Amer. Math. Soc. 112 (1991) 839-850. MR 1049839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] A. Guyan Robertson. Some abelian Banach algebras of operators on the matricial ${\rm II}\sb 1$ factor . Proc. Amer. Math. Soc. 109 (1990) 1063-1068. MR 1009999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Wojciech Szymański. Group $C\sp *$-algebras as algebras of ``continuous functions'' with noncommuting variables . Proc. Amer. Math. Soc. 107 (1989) 353-359. MR 975659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2